The generalized Heron mean and its dual form.

Zhang, Zhi-hua; Wu, Yu-dong

Applied Mathematics E-Notes [electronic only] (2005)

  • Volume: 5, page 16-23
  • ISSN: 1607-2510

How to cite


Zhang, Zhi-hua, and Wu, Yu-dong. "The generalized Heron mean and its dual form.." Applied Mathematics E-Notes [electronic only] 5 (2005): 16-23. <>.

author = {Zhang, Zhi-hua, Wu, Yu-dong},
journal = {Applied Mathematics E-Notes [electronic only]},
keywords = {means and their inequalities},
language = {eng},
pages = {16-23},
publisher = {Department of Mathematics, Tsing Hua University},
title = {The generalized Heron mean and its dual form.},
url = {},
volume = {5},
year = {2005},

AU - Zhang, Zhi-hua
AU - Wu, Yu-dong
TI - The generalized Heron mean and its dual form.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2005
PB - Department of Mathematics, Tsing Hua University
VL - 5
SP - 16
EP - 23
LA - eng
KW - means and their inequalities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.